# SDR SABA980017

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 928
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Condition: Loose
- Location: Rt Engine
- Part time: 7,170 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5172 - ON FLIGHT FROM CLT TO NTS, AIRCREW REPORTED A SEVERE VIBRATION AFTER TAKEOFF.  AIRCRAFT RETURNED TO CLT.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND ONE OF THE BLADES, IN THE RIGHT PROP, HAD SLIPPED IN THE HUB.  RT PROPELLER REMOVED AND REPLACED.  ENGINE RUN, RIGGED, LEAK AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES:  11,367.  (X)
